Items where Author is "Ranganatha, D."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Ranganatha, D. (2016) On a ramanujan-type congruence for bipartitions with 5-cores. Journal of Integer Sequences, 19 (8). pp. 1-5.

Adiga, Chandrashekar and Bulkhali, N. A. S. and Ranganatha, D. and Srivastava, H. M. (2016) Some new modular relations for the Rogers–Ramanujan type functions of order eleven with applications to partitions. https://doi.org/10.1016/j.jnt.2015.06.019, 158. pp. 281-297. ISSN 0022-314X

This list was generated on Sat Nov 25 14:57:43 2017 IST.